MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; BUTLER LAPAROSCOPIC PACK

MEDLINE INDUSTRIES INC.; BUTLER LAPAROSCOPIC PACK
Catalog Number DYNJ54000B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that during an unidentified "back" procedure the blade fell off of the handle and into the surgical site.This incident reportedly occurred at the beginning of the unidentified "back" procedure as the surgeon was attempting to use the blade.The fallen blade was removed from the surgical site by the surgeon via an unidentified method.No further incident reported.The unidentified "back" procedure did not last longer than expected.Per the facility contact, there was no impact to the patient, the patient's stability, or to the procedure.No serious injury or follow-up care reported.No sample was returned to the manufacturer for evaluation.Due to the need for medical intervention to remove the fallen blade from the surgical site, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an unidentified "back" procedure the blade fell off of the handle and into the surgical site.

Common Device Name
BUTLER LAPAROSCOPIC PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key7624625
Report Number1423395-2018-00032
Device Sequence Number13496807
Product Code LRO
UDI-Device Identifier10889942704903
UDI-Public10889942704903
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue NumberDYNJ54000B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;